EconPapers    
Economics at your fingertips  
 

On the extendibility of partially exchangeable random vectors

Marco Scarsini and Lorenzo Verdicchio

Statistics & Probability Letters, 1993, vol. 16, issue 1, 43-46

Abstract: Von Plato (1991) has recently proposed a necessary condition for the infinite extendibility of a partially exchangeable {0, 1}-valued random vector. This paper will prove necessary conditions for the finite extendibility (of any order) of a partially exchangeable process of real-valued (not necessarily {0, 1}-valued) random variables. These conditions will be expressed in terms of the correlation of the random variables. The infinite extendibility condition will be obtained by passing to the limit.

Keywords: Exchangeability; partial; exchangeability; extendibility; de; Finetti's; theorem (search for similar items in EconPapers)
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(93)90120-8
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On the extendibility of partially exchangeable random vectors (1993)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:16:y:1993:i:1:p:43-46

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:stapro:v:16:y:1993:i:1:p:43-46